# SDR C2XA09TY262

- Difficulty date: October 26, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 19,285 hours, 10,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A ROUTINE CHECK THE EMERGENCY EXIT LIGHT ON SIDEWALL AT ROLL 19A WAS FOUND INOP. MAINTENANCE REPLACED THE INVERTER FOR THE EXIT EMERGENCY LIGHT IAW AMM 33-50-11.  OPS CHECK GOOD.  A/C RELEASED TO SERVICE.
